MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715KL 630G; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715KL 630G; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1715KL
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a blank display.The customer was also reported that battery compartment was neither damaged nor corroded, battery cap was neither missing nor damaged, and the spring was neither damaged nor corroded.The customer was reported that the insulin pump display did not return after restart.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.

Brand Name
630G INSULIN PUMP MMT-1715KL 630G
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10366274
Report Number2032227-2020-157799
Device Sequence Number824766
Product Code OZO
UDI-Device Identifier00763000367053
UDI-Public(01)00763000367053(17)230709
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/09/2023
Device Model NumberMMT-1715KL
Device Catalogue NumberMMT-1715KL
Device Lot NumberHG4G2VB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight145